Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i5-8.20
9 pages

Minimal Invariant Sets of Discrete Dynamic Systems with a Stable Linear Part

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine
Boris N. Pshenitchnyi
V.M.Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv

ABSTRAKT

The paper concerns analysis of asymptotic properties of the two classes of discrete systems with a stable linear part: i) non-autonomous linear systems under bounded set-estimated disturbances and ii) autonomous nonlinear systems with bounded nonlinear part, particularly, relay systems. For these two classes, the problem of calculating their invariant sets, the dissipativity problem, has been solved. For relay systems, all regular trajectories, which are inside their invariant sets, have been proven to approach the stable limit cycles. It has been proven also that a minimal invariant set may contain a number of stationary sets, stable stationary points and stable limit cycles in particular.


Articles with similar content:

Invariant Sets (Limit Cycles) of Families of Autonomous Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Alexey V. Kuntsevich

Absolute Stability in the Mean Square of Stochastic Systems of Automatic Control with Nonlinear Feedback
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Oksana A. Yasinskaya

SOME DYNAMICS OF ACOUSTIC OSCILLATIONS WITH NONLINEAR COMBUSTION AND NOISE
International Journal of Energetic Materials and Chemical Propulsion, Vol.4, 1997, issue 1-6
F. E. C. Culick, V. S. Burnley

On Conditions of Asymptotic Stability in SIR-Models of Mathematical Epidemiology
Journal of Automation and Information Sciences, Vol.43, 2011, issue 12
Alexandra M. Kuchvara , Igor Ye. Andrushchak, Vasiliy P. Martsenyuk

Estimates of Stable Limit Cycles of Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich